# SDR SWAA2022012407278

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221CF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. (MARKED) / FWD CABIN FLOOR PANEL 221CF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS BEYOND ECONOMICAL REPAIR. NEW FLOOR PANEL WAS FABRICATED PER BOEING DRAWING 141A5810 ID 0009 AND SRM 53-00-50-2R-0.
